# SDR SIMA200407902

- Difficulty date: March 1, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Part number: 7253707532
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION THE STRINGER AT SL 1501 AFT OF FRAME 363, WAS FOUND TO BE GOUGED.  REMOVED DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER FOR REPAIR.  REPAIR DONE IAW SAAB SRM, 72LKS 3079 REV 42, 51-70-20 AND STANDARD SRM PRACTICES.  (M)
